MathSciNet Relay Station
MathSciNet bibliographic data
MR400646 (53 #4477) 65C05 (65D30)
Haber, Seymour Corrigendum: "A modified Monte-Carlo quadrature. II'' (Math. Comp. 21 (1967), 388–397). Math. Comp. 23 (1969), no. 106, 473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement